# SDR USAASB97007

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE LEFT AFT ENTRY DOOR EMERGENCY LIGHTS INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE AFT OVERHEAD CABIN.  OPS CHECK GOOD.  (M)
